Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 110, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 15, 2012, 4:14 PM EDT for Sullivan County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2012, 4:14 PM EDT (20:14 UTC)
- Expired
- Jul 15, 2012, 5:00 PM EDT
- In force
- 46 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Sullivan County, PA
The radar
The Binghamton radar (KBGM), 95 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1061 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 691 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS51 KCTP 152014
SVRCTP
PAC113-152100-
/O.NEW.KCTP.SV.W.0110.120715T2014Z-120715T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT SUN JUL 15 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 500 PM EDT
* AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR EAGLES MERE...MOVING EAST
AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
RICKETTS GLEN STATE PARK...
THIS WILL IMPACT ROUTE 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4132 7630 4133 7664 4134 7665 4151 7666
4154 7622 4154 7621
TIME...MOT...LOC 2014Z 267DEG 22KT 4142 7653
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:53 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 15, 3:53 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 353 PM EDT SUN JUL 15 2012 .SYNOPSIS... AN APPROACHING FRONT WILL TRIGGER SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING...FOLLOWED BY DRIER AIR FILTERING BACK ACROSS THE REGION TONIGHT INTO MONDAY. VERY WARM AIR WILL SURGE INTO PENNSYLVANIA THROUGH MID-WEEK BEFORE A COLD FRONT BRINGS SLIGHTLY COOLER AND DRIER AIR AGAIN BY LATER WEDNESDAY INTO THURSDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... RADAR SHOWS AN AREA OF STORMS MOVING THRU THE NORTHERN MOUNTAINS...WITH ACTIVITY ALSO BREAKING OUT OVER THE LAURELS AND LOWER SUSQ. MESO ANAL SHOWS THE AXIS OF HIGH PWATS APPROACHING FROM THE WEST WITH SLOWLY BUT STEADILY ERODING STABILITY. SHEAR IS MARGINAL AT BEST AS ARE THE LOW LEVEL LAPSE RATES...BUT WITH HEIGHTS ALOFT FALLING...LARGE SCALE UPLIFT WILL CONTINUE THE DEVELOPMENT OF THE SHOWERS AND STORMS INTO THE FCST AREA BY OR SHORTLY AFTER MID DAY. FCST SOUNDINGS CHARACTERIZED BY DEEP MOISTURE AND LONG SKINNY CAPES. THIS SUGGESTS A LOW THREAT FOR SEVERE STORMS...WITH LOCALLY HEAVY RAINFALL LIKELY THE PRIMARY HAZARD - ALTHOUGH A FEW STRONGER WIND GUSTS CANNOT BE RULED OUT GIVEN MODERATE MID-LEVEL FLOW THAT WILL OVERSPREAD THE REGION AS THE DAY PROGRESSES. QPF SHOULD AVG BTWN 0.25-0.50" WITH LOCALLY HIGHER AMTS BTWN 1-2 INCHES POSSIBLE. SPC HAS HIGHLIGHTED THE AREA IN SEE TEXT FOR THE D1 CATEGORICAL OUTLOOK. THE BEST DEEP LAYER MOISTURE AND LINGERING CONVECTION WILL SHIFT S/E OF THE AREA TONIGHT...AS PASSAGE OF WEAK SFC TROUGH SHIFTS WINDS TO THE W/NW. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE BROAD TROF AXIS WILL BE SLIDING OFF THE NE U.S. COAST DURING THE DAY MONDAY...FOLLOWED BY STEADILY RISING HEIGHTS AND NW FLOW ALOFT. VERY WARM AIR MOVING INTO THE REGION ALOFT WILL COMBINE WITH DRYING IN THE LOW LEVELS AND WORK HARD TO PUT A CAP ON CONVECTION MONDAY. SREF POPS SEEM TOO HIGH AND MOS POPS SEEM TOO LOW. WILL KEEP THE VERY LOW CHANCES WE HAVE IN THE FCST NOW...BUT LEAN TWD A DRIER AFTERNOON AS MID LEVELS CONTINUE TO WARM AS THE DAY PROGRESSES. OVERALL SKY CONDITIONS SHOULD VARY BETWEEN PARTLY AND MOSTLY SUNNY. MAX TEMPS WILL RANGE FROM THE LOWER AND MID 80S ACROSS THE HIGHER TERRAIN OF THE NORTH AND WEST...TO THE LOWER 90S THROUGHOUT THE LOWER SUSQUEHANNA RIVER VALLEY. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... UPPER TROFFING IS FORECAST BY MEDIUM RANGE GUIDANCE TO DEVELOP OVER EASTERN CANADA THROUGH MIDWEEK THEN BEGIN LIFTING OUT OVER THE WEEKEND. THIS TROF WILL SERVE TO SUPPRESS THE NORTHERN FRINGE OF THE SUBTROPICAL RIDGE/BERMUDA HIGH THAT HAS BEEN DOMINATING THE EASTERN SEABOARD. SHORTWAVE ENERGY WITHIN THE TROF WILL SUPPORT THE PASSAGE A COLD FRONT AROUND WEDNESDAY BRINGING THE HIGHEST CHANCE OF SHOWERS/TSTMS FOR THIS PD. COOLER AND DRIER AIR IS STILL EXPECTED BEHIND THE FRONT...WITH SLIGHTLY BELOW NORMAL TEMPS PROGGED FOR NEXT WEEKEND. AHEAD OF THE FRONT YET MORE HOT AND DRY WEATHER IS INSTORE FOR CENTRAL PA. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... APPROACHING TROUGH TRIGGERING SCT TO NMRS SHOWERS/TSTMS THIS AFTN INTO THIS EVE. LOCALLY HEAVY RAIN EXPECTED...WITH REDUCED VSBYS DOWN TO A MILE OR LESS IN SOME STORMS. ISOLATED STRONG WIND GUSTS POSSIBLE AS WELL. REDUCED VSBYS IN PATCHY FOG POSSIBLE OVERNIGHT...AND SOME LOW CLOUDINESS MAY FORM ACROSS THE WESTERN HIGHLANDS /JST AND BFD/ AS FLOW BECOMES LIGHT WESTERLY AND UPSLOPE. MONDAY WILL GENERALLY BE VFR AFTER ANY MORNING FOG AND LOW CLOUDS BURN OFF. AN ISOLATED AFTN SHRA/TSRA IS POSSIBLE. THE NEXT CHANCE FOR SIGNIFICANT WX WILL COME LATE WEDNESDAY...AS AN APPROACHING COLD FRONT TRIGGERS SCT SHRA/TSRA. OUTLOOK... MON...GENERALLY VFR. ISOLD DIURNAL SHRA/TSRA PSBL. TUE...VFR. WED...SCT TSTM IMPACTS LKLY ASSOCD WITH COLD FROPA. THU-FRI...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...LAMBERT/GARTNER AVIATION...EVANEGO
Hazardous weather outlook, Jul 15, 4:46 AM EDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 446 AM EDT SUN JUL 15 2012 PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-058-160900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 446 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-057-059-063>066-160900- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 446 AM EDT SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL AND STRONG WIND GUSTS THIS AFTERNOON AND EVENING. THE HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAT INDEX VALUES WILL APPROACH 100 DEGREES DURING THE AFTERNOON FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MS
In the hours before
Special weather statement, Jul 15, 2:39 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 239 PM EDT SUN JUL 15 2012 PAZ010>012-017-018-041-045-151945- CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA- NORTHERN CLINTON PA-NORTHERN LYCOMING PA-SOUTHERN CLINTON PA- 239 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...NORTH CENTRAL CENTRE...NORTHEASTERN CLEARFIELD...SOUTHEASTERN CAMERON... SOUTHEASTERN ELK AND WEST CENTRAL LYCOMING COUNTIES... AT 234 PM EDT...A STRONG THUNDERSTORM WAS NEAR MEDIX RUN...MOVING EAST AT 40 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT HICKS RUN...DRIFTWOOD...KEATING...WESTPORT...HYNER AND GLEN UNION. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD 120. LAT...LON 4144 7741 4109 7743 4120 7847 4138 7847 FORECASTER: RHG
Local storm report, Jul 15, 2:50 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 6 WNW CHAMBERSBURG 39.97N 77.76W
07/15/2012 FRANKLIN PA 911 CALL CENTER
TREES DOWN IN HAMILTON TWP.
&&
EVENT NUMBER CTP1200239
EVANEGOSpecial weather statement, Jul 15, 3:11 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 311 PM EDT SUN JUL 15 2012 PAZ057-059-063-065-066-152015- CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA- 311 PM EDT SUN JUL 15 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YORK... NORTHEASTERN CUMBERLAND...NORTHWESTERN LANCASTER...SOUTHERN DAUPHIN AND WESTERN LEBANON COUNTIES... AT 307 PM EDT...A STRONG THUNDERSTORM WAS NEAR VALLEY GREEN...MOVING NORTHEAST AT 10 MPH. THIS STORM WILL PRODUCE PENNY SIZE HAIL. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT YORK HAVEN...MIDDLETOWN...RUTHERFORD HEIGHTS...BAINBRIDGE...AND COLONIAL PARK...CLIFTON...HUMMELSTOWN... SKYLINE VIEW...ELIZABETHTOWN AND RHEEMS. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 239 AND 271...I-78 BETWEEN MILE MARKERS 0 AND 2...I-81 BETWEEN MILE MARKERS 67 AND 90...I-83 BETWEEN MILE MARKERS 28 AND 50...I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283... ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 322...ROUTE 322/22...ROUTE 422. LAT...LON 4046 7649 4016 7631 4006 7683 4027 7698 FORECASTER: RHG
Special weather statement, Jul 15, 3:21 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EDT SUN JUL 15 2012
PAZ010>012-017-018-024-152030-
CAMBRIA PA-CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
321 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...
NORTHEASTERN CAMBRIA...NORTHWESTERN CENTRE...SOUTH CENTRAL CAMERON...
SOUTHEASTERN ELK AND WEST CENTRAL CLINTON COUNTIES...
AT 316 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BRANDY CAMP TO REYNOLDSVILLE TO DAYTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT FORCE...TREASURE
LAKE...PENFIELD...AND DUBOIS...MEDIX RUN...BENEZETTE...TROUTVILLE...
AND ROCKTON...S.B. ELLIOT STATE PARK AND MAHAFFEY.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 153.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255...STATE ROAD 350.
LAT...LON 4072 7881 4113 7881 4120 7878 4121 7873
4121 7872 4128 7878 4142 7857 4109 7768
4074 7824 4073 7836 4072 7835 4065 7840
4065 7844 4063 7844 4057 7854 4068 7883
FORECASTER: RHGSpecial weather statement, Jul 15, 3:52 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
352 PM EDT SUN JUL 15 2012
PAZ012-018-019-041-042-045-046-049-051>053-152045-
COLUMBIA PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA-
352 PM EDT SUN JUL 15 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LYCOMING...NORTHEASTERN
CENTRE...NORTHERN UNION...NORTHWESTERN COLUMBIA...NORTHWESTERN
MONTOUR...NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN CLINTON AND
SULLIVAN COUNTIES...
AT 349 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DURELL TO LOYALSOCKVILLE TO 6 MILES NORTHWEST OF BALD EAGLE STATE
PARK...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL AFFECT LOYALSOCKVILLE...BALD EAGLE STATE PARK...HOWARD...ZION...
REBERSBURG AND MCCALL DAM STATE PARK.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 161 AND 214...I-180 BETWEEN MILE MARKERS 1
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...ALTERNATE ROUTE 220...STATE ROAD 26...
STATE ROAD 45...STATE ROAD 118...STATE ROAD 120.
LAT...LON 4126 7631 4110 7656 4081 7753 4112 7798
4141 7701 4159 7672 4154 7621
FORECASTER: RHGLocal storm report, Jul 15, 3:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
356 PM EDT SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 5 NE CHAMBERSBURG 39.98N 77.59W
07/15/2012 FRANKLIN PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN AT INTERSECTION OF GREEN
VILLAGE ROAD AND CUMBERLAND HIGHWAY
&&
EVENT NUMBER CTP1200240
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:41 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Jul 15, 12:08 PM EDT | Special Weather Statement | CTP | McKean | 37 min |
| Jul 15, 12:58 PM EDT | Special Weather Statement | CTP | Bedford, Fulton, Somerset | 62 min |
| Jul 15, 1:00 PM EDT | Special Weather Statement | CTP | McKean | 60 min |
| Jul 15, 1:48 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, Fulton | 57 min |
| Jul 15, 2:39 PM EDT | Special Weather Statement | CTP | Clinton | 66 min |
| Jul 15, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 61 min |
| Jul 15, 3:11 PM EDT | Special Weather Statement | CTP | Lebanon | 64 min |
| Jul 15, 3:21 PM EDT | Special Weather Statement | CTP | Clearfield | 69 min |
| Jul 15, 3:52 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan, Union | 53 min |
| Jul 15, 4:21 PM EDT | Special Weather Statement | CTP | Franklin | 54 min |
| Jul 15, 4:26 PM EDT | Special Weather Statement | CTP | Blair, Huntingdon, Juniata, Mifflin, Perry, Snyder | 49 min |
| Jul 15, 4:47 PM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Schuylkill, Union | 58 min |
| Jul 15, 4:51 PM EDT | Special Weather Statement | CTP | Sullivan | 39 min |
| Jul 15, 5:40 PM EDT | Special Weather Statement | CTP | Columbia, Northumberland, Schuylkill, Snyder | 35 min |
| Jul 15, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder | 57 min |
| Jul 15, 5:56 PM EDT | Special Weather Statement | CTP | Franklin, Fulton | 64 min |
| Jul 15, 6:48 PM EDT | Special Weather Statement | CTP | Lebanon | 27 min |
| Jul 15, 7:17 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Perry | 43 min |
| Jul 15, 7:42 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, York | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.